# SDR SIMA200417202

- Difficulty date: June 19, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145396
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NAS - FLT 4739 - DURING TAKEOFF ROLL THRUST LEVERS AT THRUST SETTING, SPOILER DEPLOYED UNCOMMANDED.  CREW REPORTED A TAKEOFF MISCONFIG MESSAGE AND WHLE TAXIING BACK TO GATE RECEIVED DAU 1 MISCOMPARE.  MAINTNENANCE REMOVED AND REPLACED THE SPOILER CONTROL UNIT IAW EMB MM.  OPS CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
